Alert archive / New York / River Flood Warnings in 2008
River Flood Warning 2, NWS Binghamton, NY
NWS Binghamton, NY issued this river flood warning at Jan 11, 2008, 3:55 AM EST for Cortland County, New York. It took effect at Jan 12, 2008, 1:00 AM EST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Jan 11, 2008, 3:55 AM EST (08:55 UTC)
- In effect from
- Jan 12, 2008, 1:00 AM EST
- Expired
- Jan 11, 2008, 3:57 PM EST
- In force
- Issued by
- NWS Binghamton, NY
- Flood severity
- Minor
County Cortland County, NY
The radar
The Binghamton radar (KBGM), 45 km from the middle of the area, began a volume at 08:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Tioughnioga River at Cortland (CRTN6). The gauge peaked at 6.83 ft at Jan 10, 2008, 4:00 AM EST.
- Action stage
- 7 ft
- Minor stage
- 8 ft
- Moderate stage
- 10 ft
- Major stage
- 12.5 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 01509000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS41 KBGM 110855
FLWBGM
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE BINGHAMTON NY
355 AM EST FRI JAN 11 2008
...THE NATIONAL WEATHER SERVICE IN BINGHAMTON HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING RIVERS IN NEW YORK...PENNSYLVANIA...
SUSQUEHANNA RIVER AT WAVERLY/SAYRE AFFECTING TIOGA AND BRADFORD
COUNTIES
TIOUGHNIOGA RIVER AT CORTLAND AFFECTING CORTLAND COUNTY
SAFETY MESSAGE...
DO NOT DRIVE OVER FLOODED ROADS OR BRIDGES...
STAY TUNED TO NOAA WEATHER RADIO...THE OFFICIAL VOICE OF THE NATIONAL
WEATHER SERVICE...FOR LATER DEVELOPMENTS...
FOR FURTHER RIVER AND WEATHER INFORMATION YOU CAN VISIT OUR WEBSITE
AT WEATHER.GOV/BGM
NYC107-PAC015-112055-
/O.NEW.KBGM.FL.W.0001.080112T0300Z-080113T0300Z/
/WVYN6.1.ER.080112T0300Z.080112T0600Z.080112T1500Z.NO/
355 AM EST FRI JAN 11 2008
THE NATIONAL WEATHER SERVICE IN BINGHAMTON NEW YORK HAS ISSUED A
* FLOOD WARNING FOR
THE SUSQUEHANNA RIVER AT WAVERLY/SAYRE.
* FROM THIS EVENING TO SATURDAY EVENING...OR UNTIL THE WARNING IS
CANCELLED.
* AT 3:00 AM FRIDAY THE STAGE WAS 8.1 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 11.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY TONIGHT AND CONTINUE TO RISE
TO NEAR 11.6 FEET BY AFTER MIDNIGHT TOMORROW. THE RIVER WILL FALL
BELOW FLOOD STAGE BY TOMORROW LATE MORNING.
$$
NYC023-112055-
/O.NEW.KBGM.FL.W.0002.080112T0600Z-080112T1800Z/
/CRTN6.1.ER.080112T0600Z.080112T0600Z.080112T0600Z.NO/
355 AM EST FRI JAN 11 2008
THE NATIONAL WEATHER SERVICE IN BINGHAMTON NEW YORK HAS ISSUED A
* FLOOD WARNING FOR
THE TIOUGHNIOGA RIVER AT CORTLAND.
* FROM LATE TONIGHT TO SATURDAY AFTERNOON...OR UNTIL THE WARNING IS
CANCELLED.
* AT 2:00 AM FRIDAY THE STAGE WAS 5.9 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 8.0 FEET.
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE AFTER
MIDNIGHT TOMORROW.
$$
&&
FLD OBSERVED FORECAST
LOCATION STG STG DAY TIME SAT SUN SUN SUN MON
WAVERLY/SA 11 8.1 FRI 03 AM 11.2
CORTLAND 8 5.9 FRI 02 AM 7.83 follow-up statements
000
WGUS81 KBGM 111011
FLSBGM
FLOOD STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
511 AM EST FRI JAN 11 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NEW
YORK...PENNSYLVANIA..
SUSQUEHANNA RIVER AT WAVERLY/SAYRE AFFECTING TIOGA AND BRADFORD
COUNTIES
TIOUGHNIOGA RIVER AT CORTLAND AFFECTING CORTLAND COUNTY
SAFETY MESSAGE...
DO NOT DRIVE OVER FLOODED ROADS OR BRIDGES...
STAY TUNED TO NOAA WEATHER RADIO...THE OFFICIAL VOICE OF THE NATIONAL
WEATHER SERVICE...FOR LATER DEVELOPMENTS...
FOR FURTHER RIVER AND WEATHER INFORMATION YOU CAN VISIT OUR WEBSITE
AT WEATHER.GOV/BGM
NYC107-PAC015-112211-
/O.CON.KBGM.FL.W.0001.080112T0300Z-080113T0300Z/
/WVYN6.1.ER.080112T0300Z.080112T0600Z.080112T1500Z.NO/
511 AM EST FRI JAN 11 2008
THE FLOOD WARNING CONTINUES FOR
THE SUSQUEHANNA RIVER AT WAVERLY/SAYRE.
* FROM THIS EVENING TO SATURDAY EVENING...OR UNTIL THE WARNING IS
CANCELLED.
* AT 5:00 AM FRIDAY THE STAGE WAS 8.1 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 11.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY TONIGHT AND CONTINUE TO RISE
TO NEAR 11.6 FEET LATE TONIGHT. THE RIVER WILL FALL
BELOW FLOOD STAGE BY TOMORROW LATE MORNING.
$$
NYC023-112211-
/O.CON.KBGM.FL.W.0002.080112T0600Z-080112T1800Z/
/CRTN6.1.ER.080112T0600Z.080112T0600Z.080112T0600Z.NO/
511 AM EST FRI JAN 11 2008
THE FLOOD WARNING CONTINUES FOR
THE TIOUGHNIOGA RIVER AT CORTLAND.
* FROM LATE TONIGHT TO SATURDAY AFTERNOON...OR UNTIL THE WARNING IS
CANCELLED.
* AT 2:00 AM FRIDAY THE STAGE WAS 5.9 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 8.0 FEET.
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE LATE TONIGHT.
$$
&&
FLD OBSERVED FORECAST
LOCATION STG STG DAY TIME SAT SUN SUN SUN MON
WAVERLY/SA 11 8.1 FRI 05 AM 11.2
CORTLAND 8 5.9 FRI 02 AM 7.8000
WGUS81 KBGM 111514
FLSBGM
FLOOD STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
1014 AM EST FRI JAN 11 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NEW
YORK...PENNSYLVANIA...
SUSQUEHANNA RIVER AT WAVERLY/SAYRE AFFECTING TIOGA AND BRADFORD
COUNTIES
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NEW YORK..
TIOUGHNIOGA RIVER AT CORTLAND AFFECTING CORTLAND COUNTY
SAFETY MESSAGE...
DO NOT DRIVE OVER FLOODED ROADS OR BRIDGES...
STAY TUNED TO NOAA WEATHER RADIO...THE OFFICIAL VOICE OF THE NATIONAL
WEATHER SERVICE...FOR LATER DEVELOPMENTS...
FOR FURTHER RIVER AND WEATHER INFORMATION YOU CAN VISIT OUR WEBSITE
AT WEATHER.GOV/BGM
NYC107-PAC015-120314-
/O.EXT.KBGM.FL.W.0001.080112T0600Z-080112T1800Z/
/WVYN6.1.ER.080112T0600Z.080112T0600Z.080112T0600Z.NO/
1014 AM EST FRI JAN 11 2008
THE FLOOD WARNING CONTINUES FOR
THE SUSQUEHANNA RIVER AT WAVERLY/SAYRE.
* FROM LATE TONIGHT TO SATURDAY AFTERNOON...OR UNTIL THE WARNING IS
CANCELLED.
* AT 10:00 AM FRIDAY THE STAGE WAS 8.0 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 11.0 FEET.
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE AFTER
MIDNIGHT TOMORROW.
$$
NYC023-120314-
/O.CON.KBGM.FL.W.0002.080112T0600Z-080112T1800Z/
/CRTN6.1.ER.080112T0600Z.080112T0600Z.080112T0600Z.NO/
1014 AM EST FRI JAN 11 2008
THE FLOOD WARNING CONTINUES FOR
THE TIOUGHNIOGA RIVER AT CORTLAND.
* FROM LATE TONIGHT TO SATURDAY AFTERNOON...OR UNTIL THE WARNING IS
CANCELLED.
* AT 8:00 AM FRIDAY THE STAGE WAS 5.8 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 8.0 FEET.
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE AFTER
MIDNIGHT TOMORROW.
$$
&&
FLD OBSERVED FORECAST
LOCATION STG STG DAY TIME SAT SUN SUN SUN MON
WAVERLY/SA 11 8.0 FRI 10 AM 10.4 9.5
CORTLAND 8 5.8 FRI 08 AM 7.5 6.4000
WGUS81 KBGM 112057
FLSBGM
FLOOD STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
357 PM EST FRI JAN 11 2008
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN NEW
YORK...PENNSYLVANIA...
SUSQUEHANNA RIVER AT WAVERLY/SAYRE AFFECTING TIOGA AND BRADFORD
COUNTIES
TIOUGHNIOGA RIVER AT CORTLAND AFFECTING CORTLAND COUNTY
SAFETY MESSAGE...
DO NOT DRIVE OVER FLOODED ROADS OR BRIDGES...
STAY TUNED TO NOAA WEATHER RADIO...THE OFFICIAL VOICE OF THE NATIONAL
WEATHER SERVICE...FOR LATER DEVELOPMENTS...
FOR FURTHER RIVER AND WEATHER INFORMATION YOU CAN VISIT OUR WEBSITE
AT WEATHER.GOV/BGM
NYC107-PAC015-112127-
/O.CAN.KBGM.FL.W.0001.000000T0000Z-080112T1800Z/
/WVYN6.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
357 PM EST FRI JAN 11 2008
THE FLOOD WARNING IS CANCELLED FOR
THE SUSQUEHANNA RIVER AT WAVERLY/SAYRE.
* AT 3 PM FRIDAY THE STAGE WAS 8.4 FEET.
* FLOOD STAGE IS 11 FEET.
* FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE AT 10.5 FEET
SHORTLY AFTER MIDNIGHT.
$$
NYC023-112127-
/O.CAN.KBGM.FL.W.0002.000000T0000Z-080112T1800Z/
/CRTN6.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
357 PM EST FRI JAN 11 2008
THE FLOOD WARNING IS CANCELLED FOR
THE TIOUGHNIOGA RIVER AT CORTLAND.
* AT 3 PM FRIDAY THE STAGE WAS 6.1 FEET.
* FLOOD STAGE IS 8 FEET.
* FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE AT 7.3 FEET
TOMORROW MORNING.
$$
&&
FLD OBSERVED FORECAST
LOCATION STG STG DAY TIME SAT SUN SUN SUN MON
WAVERLY/SA 11 8.4 FRI 03 PM 9.9 8.6 8.5
CORTLAND 8 6.1 FRI 03 PM 7.3 6.1 5.8What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Binghamton, NY wrote its last area forecast discussion before this river flood warning went out at Jan 11, 2:39 AM EST, 1 hour 16 minutes earlier.
Area forecast discussion, Jan 11, 2:39 AM EST, 1 hour 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BINGHAMTON NY
239 AM EST FRI JAN 11 2008
.SYNOPSIS...
LOW PRESSURE MOVING TOWARD LOWER ONTARIO THIS MORNING, WILL KEEP
RAIN OVER THE REGION THROUGH MID AFTERNOON. COOLER AIR WILL MOVE
IN BEHIND THIS SYSTEM, WITH A SLIGHT CHANCE FOR LAKE EFFECT SNOW
SHOWERS, FROM THE FINGER LAKES TOWARD ONEIDA COUNTY.
&&
.NEAR TERM /UNTIL 10 AM THIS MORNING/...
FORECAST ON TRACK THIS MORNING, AS WARM FRONTAL RAIN OVERSPREADS
THE REGION. WE WILL KEEP THE ADVISORY UP FOR EASTERN AREAS, AS THE
T/TD SPREADS SUGGEST IT WILL BE A FEW MORE HOURS BEFORE THE
FREEZING RAIN THREAT ENDS. LATEST QPF GUIDANCE FROM MARFC IN LINE
WITH OUR THINKING...CALLING FOR 0.70-0.90 INCHES ACROSS MUCH OF
FORECAST AREA.
&&
.SHORT TERM /10 AM THIS MORNING THROUGH SUNDAY/...
ONE MORE SHOT OF HEAVIER RAINS LATE MORNING AS COLD/OCCLUDED FRONT
MOVES THROUGH UPSTATE NY AND NORTHEAST PA. BASED ON ELEVATED
INSTABILITY, WOULD NOT BE SURPRISED TO HEAR A RUMBLE OF THUNDER
WITH THIS ACTIVITY. A FEW STRIKES ARE SHOWING UP INVOF AVP EARLY
THIS MORNING.
ONCE THE FRONT PASSES THROUGH, DRIER AIR AND DOWNWARD MOTION
SHOULD PUT AN END TO THE RAINFALL. THERE DOES APPEAR TO BE A
POSSIBILITY FOR SOME WEAK LAKE EFFECT ACTIVITY THIS EVENING AND
OVERNIGHT, BUT THE FLOW FAVORS AREAS NORTH OF OUR FORECAST AREA.
AND INSTABILITY WILL BE MODEST.
HIGH PRESSURE GIVES US A RESPITE UNTIL EARLY SUNDAY, WHEN THE NEXT
LOW SWINGS OUT OF THE OHIO VALLEY. WITH INVERTED TROF BUILDING
INTO NORTHEASTERN US, THIS EVENT FAVORS SNOW. HOWEVER IT APPEARS
FROM CURRENT MODEL RUNS WE WOULD ONLY BE TALKING ABOUT 2-3 INCHES
OVER A 36 HOUR PERIOD.
&&
.LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/...
UPDATED AT 210 AM...JUST SOME MINOR TWEEKS IN THE XTNDD FCST.
UPPED POPS TO LIKELY FOR MONDAY FOR SOME SNOW. MDLS COMING INTO
BETTER AGREEMENT WITH AN XTNDD PD OF LGT SNOW SUNDAY INTO MONDAY
AS UPR TROF DIGS INTO THE NE U.S.. SFC LOW AND INVERTED TROF
LIKELY TO FOCUS ACTIVITY, AS 2NDRY LOW DVLPMNT NOW APPEARS TO BE
TOO FAR EAST TO AFFECT THE FCST AREA. PREV BLO..
MUCH UNCERTAINTY STILL EXISTS WITH THE POSSIBLE EAST COAST STORM
SUNDAY NIGHT AND MONDAY. RECENT MODEL TRENDS ARE GOING IN OPPOSITE
DIRECTIONS...WITH THE EUROPEAN AND CANADIAN MODEL MEMBERS NOW
FARTHER OFF SHORE...AND THE GFS CLOSER TO THE COAST...WITH MORE
POTENTIAL SNOWFALL...AT LEAST IN OUR SOUTHEASTERN ZONES. GIVEN
THIS WIDE DISPARITY OF SOLUTIONS...WILL NOT MAKE MANY CHANGES FOR
THIS TIME FRAME...STILL INDICATING A CHANCE OF SNOW AREA-WIDE.
THE REST OF NEXT WEEK STILL LOOKS COLDER...WITH PERIODIC SNOW
SHOWERS...AS MODEL CONSENSUS SHOWS LARGE-SCALE TROUGHING TRYING TO
DEVELOP OVER THE EASTERN U.S.
&&
.AVIATION /08Z FRIDAY THROUGH TUESDAY/...
CONDITIONS WILL DETERIORATE TO MVFR/LOW MVFR BTW 06Z-09Z AS RAIN
MOVES INTO THE REGION...THEN DROPPING TO IFR/LOW MVFR BTW 09Z-12Z
IN MODERATE RAIN. A BRIEF PERIOD OF FREEZING RAIN/SLEET IS
POSSIBLE AT KRME DURING ONSET. BY MID MORNING CONDITIONS WILL
IMPROVE AS PRECIP DIMINISHES TO SCATTERED SHOWERS AND GENERALLY
MVFR CONDITIONS. BY MIDDAY CONDITIONS WILL IMPROVE TO VFR IN DRY
SLOT WITH CIGS AROUND 4K FT.
LOW-LEVEL WIND SHEAR WILL BE A CONCERN LATE TONIGHT AND EARLY
FRIDAY...WITH WINDS AT 2K FT FROM THE S/SE AROUND 40-50 KTS.
SOUTHEAST SFC WINDS WILL INCREASE TO 10 TO 15 KNOTS WITH GUSTS TO
25 KNOTS THEN SOUTHERLY AROUND DAYBREAK TO SOUTHWEST AROUND 10
KNOTS BY EARLY AFTERNOON.
OUTLOOK...MOSTLY VFR EXPECTED SATURDAY INTO SUNDAY. RESTRICTIONS
POSSIBLE LATER SUNDAY AND MONDAY...AS A STORM SYSTEM PERHAPS
SPREADS SNOW INTO THE AREA. SCATTERED SNOW SHOWERS AND OCCASIONAL
MVFR POSSIBLE ON TUESDAY.
&&
.HYDROLOGY...
AFTER COORDINATION WITH ALBANY...HAVE ISSUED A FLOOD WATCH FOR THE
MOHAWK RIVER AT UTICA...AS IT IS CURRENTLY ONLY ABOUT 1FT FROM
FLOOD STAGE...AND WON/T TAKE MUCH TO BRING IT OVER.
ELSEWHERE...CURRENT GUIDANCE SUGGESTS THAT BASIN WIDE 1+ WILL
BEGIN TO CAUSE PROBLEMS. THIS WOULD BRING A FEW NORTH BRANCH
SITES...ALONG WITH A FEW OTHERS NEAR OR SLIGHTLY ABOVE FLOOD
STAGE. OUR EXPECTATION IS 0.8-1.0 BASIN WIDE. THIS AMOUNT WILL
BRING A FEW SITES CLOSE TO MINOR FLOOD STAGE...BUT NOT OVER.
THEREFORE...WITH ISOLATED MINOR PROBLEMS BEING OUR CURRENT
EXPECTATIONS...HAVE NOT ISSUED A FLOOD WATCH WITH THIS PACKAGE.
&&
.BGM WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NY...FLOOD WATCH FROM 7 AM EST THIS MORNING THROUGH SATURDAY
MORNING FOR NYZ009-037.
FREEZING RAIN ADVISORY UNTIL 7 AM EST THIS MORNING FOR NYZ009-
037-046-057-062.
&&
SYNOPSIS...DJP
NEAR TERM...DJP
SHORT TERM...DJP
LONG TERM...
AVIATION...
HYDROLOGY...Hazardous weather outlook, Jan 11, 2:40 AM EST, 1 hour 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BINGHAMTON NY 240 AM EST FRI JAN 11 2008 NYZ015>018-022>025-036-044-045-055-056-PAZ038>040-043-044-047-048- 072-120745- YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA-STEUBEN-SCHUYLER-CHEMUNG- TOMPKINS-MADISON-CORTLAND-CHENANGO-TIOGA-BROOME-BRADFORD-SUSQUEHANNA- NORTHERN WAYNE-WYOMING-LACKAWANNA-LUZERNE-PIKE-SOUTHERN WAYNE- 240 AM EST FRI JAN 11 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK AND NORTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NYZ009-037-120745- NORTHERN ONEIDA-SOUTHERN ONEIDA- 240 AM EST FRI JAN 11 2008 ...FREEZING RAIN ADVISORY IN EFFECT UNTIL 7 AM EST THIS MORNING... ...FLOOD WATCH IN EFFECT FROM 7 AM EST THIS MORNING THROUGH SATURDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK. .DAY ONE...TODAY AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FREEZING RAIN ADVISORY. FLOOD WATCH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NYZ046-057-062-120745- OTSEGO-DELAWARE-SULLIVAN- 240 AM EST FRI JAN 11 2008 ...FREEZING RAIN ADVISORY IN EFFECT UNTIL 7 AM EST THIS MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK AND SOUTHEASTERN NEW YORK. .DAY ONE...TODAY AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FREEZING RAIN ADVISORY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Binghamton, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 11, 3:55 AM EST | River Flood Warning | BGM | Tioga | 12 hr |
Nearby
River Flood Warnings in New York, 2008Every river flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.